Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 95, NWS Atlanta, GA

April 19, 2006Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 2:48 PM EDT for Polk County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 2:48 PM EDT (18:48 UTC)
Expired
Apr 19, 2006, 3:19 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Polk County, GA

The radar

The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 3:00 PM EDTHAIL 0.88Esom Hill, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:59 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 191848
SVRFFC
GAC233-191930-
/O.NEW.KFFC.SV.W.0095.060419T1848Z-060419T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN NORTHWEST GEORGIA

* UNTIL 330 PM EDT

* AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR ETNA...AND MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CEDARTOWN.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3416 8542 3403 8556 3382 8529 3397 8513

$$
ATWELL
2 follow-up statements
000 
WWUS52 KFFC 191903
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT WED APR 19 2006

GAC233-191930-
/O.CON.KFFC.SV.W.0095.000000T0000Z-060419T1930Z/
POLK GA-
303 PM EDT WED APR 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT 
FOR POLK COUNTY...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL.  THIS STORM WAS LOCATED NEAR ESOM HILL...OR ABOUT 8 MILES
SOUTHWEST OF CEDARTOWN...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3416 8542 3403 8556 3382 8529 3397 8513

$$
000 
WWUS52 KFFC 191919
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT WED APR 19 2006

GAC233-191929-
/O.CAN.KFFC.SV.W.0095.000000T0000Z-060419T1930Z/
POLK GA-
319 PM EDT WED APR 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF WESTERN POLK COUNTY AND 
SEVERE WEATHER IS NO LONGER EXPECTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3416 8542 3403 8556 3382 8529 3397 8513

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:45 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 19, 2:45 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT WED APR 19 2006

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
A CLUSTER OF STRONG THUNDERSTORMS CURRENTLY PUSHING SOUTHWARD ACROSS
MAINLY WEST CENTRAL GA WILL LIKELY CONTINUE TO REDEVELOP ALONG THEIR
OWN OUTFLOWS THRU THE AFTERNOON AND EARLY EVENING HOURS. THIS IS
LARGELY DUE TO THE GREATER INSTABILITIES BEING POOLED OVER THE
WESTERN HALF OF THE FORECAST AREA WHERE A WARM SW FLOW AND
DIFFERENTIAL HEATING ARE RESULTING IN 1500 TO 2500 CAPES NOSING INTO
WEST GA. EXPECT STORMS TO GRADUALLY WEAKEN BY LATE AFTERNOON-EARLY
EVENING...THEN MOSTLY DISSIPATE BEFORE MIDNIGHT WITH LOSS OF DAYTIME
HEATING.

AS FOR THIS AFTERNOON...ALREADY DID A QUICK ZONE UPDATE TO CLEAR
MOST OF THE NORTHERN COUNTIES FROM THE SEVERE TSTM WATCH #208
CURRENTLY IN EFFECT THRU 5 PM. THE STORMS HAVE MOVED OUT OF NORTH GA
AND NOT EXPECTING REDEVELOPMENT THERE AT THIS TIME.

AS FOR TONIGHT...WILL SHOW SLIGHT CHANCE POPS NORTH...CHANCE POPS
CENTRAL AND SOUTH THIS EVENING...THEN NILL POPS ALL AREAS AFTER
MIDNIGHT. WET GROUNDS AND CLEARING SKIES SUGGEST POTENTIAL FOR
PATCHY DENSE FOG DEVELOPING AFTER MIDNIGHT.

THURSDAY THRU FRIDAY NIGHT...MODELS ARE IN FAIR AGREEMENT SHOWING
ANOTHER MCS POSSIBLY DEVELOPING AND PUSHING INTO MAINLY NORTH AND
CENTRAL GA THURSDAY AFTERNOON-THURSDAY NIGHT. MAY SEE A SLIGHT BREAK
EARLY FRIDAY...WITH REDEVELOPMENT FRIDAY AFTERNOON AND FRIDAY NIGHT
AHEAD OF AN APPROACHING COLD FRONT. AS FOR THE SEVERE THREAT...
EXPECT MAINLY NORTH AND WEST CENTRAL GA TO REMAIN IN A SLIGHT RISK
OF SEVERE STORMS FOR AT LEAST THURSDAY AFTERNOON/EVENING AND AGAIN
FRIDAY AFTERNOON/EVENING AS THIS AREA REMAINS MODERATELY UNSTABLE
WITH 1500-2500 CAPES NOSING IN FROM THE W-SW DURING DAYTIME HEATING.
AT THIS TIME...EXPECTING MAIN SEVERE THREAT TO BE LARGE HAIL AND
DAMAGING WINDS AS AREA HELICITIES REMAIN ON THE WEAK SIDE.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
MODELS CONTINUE TO BE IN FAIR AGREEMENT ON SWEEPING THE COLD FRONT
ACROSS THE ENTIRE FORECAST AREA ON SATURDAY. WILL CONTINUE TO HOLD
ONTO A CHANCE POPS ACROSS THE CWA ON SATURDAY...THEN SHOW NIL POPS
BY SATURDAY EVENING. WILL CONTINUE TO LEAN TOWARD THE GFS POPS AND
KEEP TEMPS AT OR ABOVE NORMAL THROUGH THE EXTENDED PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         58  82  60  79 /  30  40  40  30
ATHENS          59  80  59  75 /  30  30  40  40
GAINESVILLE     57  76  59  71 /  30  30  50  50
ROME            61  81  61  81 /  30  40  50  50
COLUMBUS        63  86  65  84 /  30  20  20  20
MACON           59  83  60  85 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Apr 19, 11:45 AM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT WED APR 19 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE STORMS ARE EXPECTED ACROSS NORTH GEORGIA AND CENTRAL
GEORGIA THROUGH LATE THIS AFTERNOON.

.SYNOPSIS...
A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE
MOVING SOUTHWARD THROUGH THE AFTERNOON. THIS WILL BRING SHOWERS AND
THUNDERSTORMS TO CENTRAL GEORGIA DURING THE AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS TODAY WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING...DIME TO NICKEL SIZE HAIL...STRONG GUSTY
WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE
WEATHER WILL BE ACROSS NORTH GEORGIA THROUGH THE EARLY AFTERNOON...
THEN OVER CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON.

.DISCUSSION...
A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE TO
PUSH SOUTHWARD INTO CENTRAL GEORGIA DURING THE AFTERNOON.
INSTABILITY INDICES WILL BE GREATEST IN AREAS ACROSS MAINLY THE
WESTERN HALF OF GEORGIA...WHERE CAPES COULD REACH AS MUCH AS 2000
AND LIFTED INDICES WILL BE IN THE MINUS 4 TO MINUS 6 RANGE. VERTICAL
WIND SHEAR PROFILES WILL REMAIN WEAK...SO THE MAIN THREAT WILL BE
ISOLATED SEVERE STORMS WITH LARGE HAIL AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Local storm report, Apr 19, 12:49 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             CARTERSVILLE            34.17N 84.80W
04/19/2006  E1.00 INCH       BARTOW             GA   PUBLIC

1105 AM     HAIL             CHATSWORTH              34.78N 84.78W
04/19/2006  E0.75 INCH       MURRAY             GA   LAW ENFORCEMENT

&&

KDF
Local storm report, Apr 19, 1:19 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HAIL             ADAIRSVILLE             34.37N 84.91W
04/19/2006  E0.75 INCH       BARTOW             GA   PUBLIC

1228 PM     HAIL             CARTERSVILLE            34.17N 84.80W
04/19/2006  E0.75 INCH       BARTOW             GA   TRAINED SPOTTER

1240 PM     HAIL             KENNESAW                34.02N 84.62W
04/19/2006  E0.88 INCH       COBB               GA   PUBLIC

&&

KDF
Local storm report, Apr 19, 1:27 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     HAIL             1 N SUMMERVILLE         34.49N 85.35W
04/19/2006  E1.00 INCH       CHATTOOGA          GA   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL COVERING THE GROUND

0119 PM     HAIL             CALHOUN                 34.49N 84.94W
04/19/2006  E0.88 INCH       GORDON             GA   AMATEUR RADIO

&&

EAVILA
Special weather statement, Apr 19, 1:28 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT WED APR 19 2006

GAZ031>033-043-044-191830-
128 PM EDT WED APR 19 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN DOUGLAS...
PAULDING...COBB AND FULTON COUNTIES UNTIL 230 PM EDT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIRAM...MOVING SOUTHEAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DOUGLAS...PAULDING...COBB AND FULTON COUNTIES. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO
WEAKEN OR MOVE OUT OF THE COUNTY BY 230 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 19, 1:35 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             KENNESAW                34.02N 84.62W
04/19/2006  E1.75 INCH       COBB               GA   PUBLIC

            CRACKED A CAR WINDSHIELD

&&

EAVILA
Local storm report, Apr 19, 2:25 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             ROME                    34.26N 85.19W
04/19/2006  E0.75 INCH       FLOYD              GA   AMATEUR RADIO

0200 PM     HAIL             6 N CARTERSVILLE        34.25N 84.80W
04/19/2006  E0.75 INCH       BARTOW             GA   PUBLIC

0220 PM     HAIL             3 E NEW HOPE            33.96N 84.74W
04/19/2006  E0.75 INCH       PAULDING           GA   AMATEUR RADIO

&&

EAVILA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:56 AM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield34 min
Apr 19, 10:02 AM EDTSevere Thunderstorm WarningFFCDade, Walker58 min
Apr 19, 10:22 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield38 min
Apr 19, 10:55 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Murray, Pickens50 min
Apr 19, 10:57 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Apr 19, 11:26 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Apr 19, 11:44 AM EDTSevere Thunderstorm WarningFFCBartow, Gordon46 min
Apr 19, 12:14 PM EDTSevere Thunderstorm WarningFFCDade, Walker46 min
Apr 19, 12:28 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding62 min
Apr 19, 12:52 PM EDTSevere Thunderstorm WarningFFCPolk23 min
Apr 19, 1:00 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon60 min
Apr 19, 1:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Douglas, Fulton26 min
Apr 19, 1:45 PM EDTSevere Thunderstorm WarningFFCBartow45 min
Apr 19, 2:04 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding41 min
Apr 19, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson48 min
Apr 19, 3:33 PM EDTSevere Thunderstorm WarningFFCCoweta42 min
Apr 19, 3:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Apr 19, 4:13 PM EDTSevere Thunderstorm WarningFFCCoweta37 min
Apr 19, 4:26 PM EDTTornado WarningFFCTroup34 min
Apr 19, 4:27 PM EDTSevere Thunderstorm WarningFFCMeriwether33 min
Apr 19, 4:54 PM EDTSevere Thunderstorm WarningFFCHeard36 min
Apr 19, 4:57 PM EDTSevere Thunderstorm WarningFFCTroup33 min
Apr 19, 4:58 PM EDTTornado WarningFFCMeriwether47 min
Apr 19, 5:19 PM EDTTornado WarningFFCHarris, Talbot41 min
Apr 19, 5:26 PM EDTSevere Thunderstorm WarningFFCTroup34 min
Apr 19, 6:01 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot44 min
Apr 19, 6:16 PM EDTSevere Thunderstorm WarningFFCMarion44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.